MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. INSET II; UNO INSET II 60/9 PINK TCAP 10PK INT

UNOMEDICAL DEVICES S.A. DE C.V. INSET II; UNO INSET II 60/9 PINK TCAP 10PK INT
Model Number 1002822
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4) event occurred in the united states.It was reported that the patient experienced an event in which he forgot to remove needle guard and noticed after insertion on (b)(6) 2025.The blood glucose levels was high and patient then replaced infusion set and resumed insulin deliveries successfully.No further information available.
 
Additional Manufacturer Narrative
Correction: this mdr is being submitted to correct the submitted common device name under d2, model number, serial number, primary unique device identifier (udi) number, expiration date under d4 and manufacturing date under h4.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: a complaint investigation has been initiated to review the device history record (dhr) associated with the reported issue.The batch 6009171, in question was manufactured at the reynosa site.Device history record (dhr) review: the lot 6009171 was packaging according to work instruction (wi) version 116 in the line 07, on 09/sep/2024, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Conclusion summary of complaint investigation: as a result of the following: no non-conformance (nc) raised during production related to complaint code, no trend identified for the lot in question and malfunction code, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
INSET II
Common Device Name
UNO INSET II 60/9 PINK TCAP 10PK INT
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., 88736
MX  88736
Manufacturer Contact
aaholmvej 1 - 3
osted
lejre, 4320
MDR Report Key23449432
Report Number3003442380-2025-15727
Device Sequence Number8961067
Product Code FPA
UDI-Device Identifier05705244018273
UDI-Public05705244018273
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1002822
Device Lot Number6009171
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer11/28/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale
Patient Weight87 KG